Some new modular relations for the cubic functions

Adiga, Chandrashekar (2012) Some new modular relations for the cubic functions. Southeast Asian Bulletin of Mathematics, 36 (6). pp. 769-786.

[img] Text (Full Text)
Some New Modular Relations for the Cubic Functions.pdf - Published Version
Restricted to Registered users only

Download (165kB) | Request a copy
Official URL:


In this paper, we establish certain relations for the cubic functions \begin{linenomath*} \begin{align*} S(q):=& \sum_{n=0}^{\infty}\frac{(-q;q^2)_nq^{n^2+2n}}{(q^4;q^4)_n},\\ T(q):=& \sum_{n=0}^{\infty}\frac{q^{n^2}}{(q^2;q^2)_n} \end{align*}\end{linenomath*} which are analogous to Ramanujan's forty identities for the Rogers-Ramanujan functions. From our relations, we deduce some interesting color partition identities.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: C Swapna Library Assistant
Date Deposited: 27 Aug 2019 09:20
Last Modified: 08 Jul 2022 11:05

Actions (login required)

View Item View Item